November  2020, 40(11): 6159-6177. doi: 10.3934/dcds.2020274

On the Bidomain equations driven by stochastic forces

1. 

Technische Universität Darmstadt, Fachbereich Mathematik, Schlossgarten-Strasse 7, D-64289 Darmstadt, Germany

2. 

Department of Mathematics and Applied Mathematics, Virginia Commonwealth University, 1015 Floyd ave., Richmond, VA, 23227, USA

3. 

Department of Mathematics, Taras Shevchenko National University of Kyiv, 4E Glushkov ave., Kyiv, 03127, Ukraine

* Corresponding author: Oleksandr Misiats

Received  September 2019 Revised  June 2020 Published  July 2020

The bidomain equations driven by stochastic forces and subject to nonlinearities of FitzHugh-Nagumo or Allen-Cahn type are considered for the first time. It is shown that this set of equations admits a global weak solution as well as a stationary solution, which generates a uniquely determined invariant measure.

Citation: Matthias Hieber, Oleksandr Misiats, Oleksandr Stanzhytskyi. On the Bidomain equations driven by stochastic forces. Discrete and Continuous Dynamical Systems, 2020, 40 (11) : 6159-6177. doi: 10.3934/dcds.2020274
References:
[1]

R. R. Aliev and A. V. Panfilov, A simple two-variable model for cardiac excitation, Fractals, 7 (1996), 293-301.  doi: 10.1016/0960-0779(95)00089-5.

[2]

Y. BourgaultY. Coudière and C. Pierre, Existence and uniqueness of the solution for the bidomain model used in cardiac electrophysiology, Nonlinear Anal. Real World Appl., 10 (2009), 458-482.  doi: 10.1016/j.nonrwa.2007.10.007.

[3]

P.-L. Chow, Stochastic Partial Differential Equations, Chapman & Hall/CRC, Boca Raton, FL, 2007.

[4]

P. Colli-FranzoneL. Guerri and S. Tentoni, Mathematical modeling of the excitation process in myocardium tissues: Influence of fiber rotation on wavefront progagation and potential field, Math. Biosci., 110 (1990), 155-235. 

[5]

P. Colli Franzone, L. F. Pavarino and S. Scacchi, Mathematical Cardiac Electrophysiology, Springer, 2014. doi: 10.1007/978-3-319-04801-7.

[6]

P. Colli Franzone and G. Savaré, Degenerate evolution systems modeling the cardiac electric field at micro- and macroscopic level, Evolution Equations, Semigroups and Functional Analysis. Progr. Nonlinear Differential Equations Appl., Birkhäuser, Basel, 50 (2002), 49–78.

[7]

G. Da PratoS. Kwapień and J. Zabczyk, Regularity of solutions of linear stochastic equations in Hilbert spaces, Stochastics, 23 (1987), 1-23.  doi: 10.1080/17442508708833480.

[8] G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge Univerity Press, 1992.  doi: 10.1017/CBO9780511666223.
[9] G. Da Prato and J. Zabczyk, Ergodicity for Infinite Dimensional Systems, Cambridge Univerity Press, 1996.  doi: 10.1017/CBO9780511662829.
[10]

Y. Giga and N. Kajiwara, On a resolvent estimate for bidomain operators and its applications, J. Math. Anal. Appl., 459 (2018), 528-555.  doi: 10.1016/j.jmaa.2017.10.023.

[11]

D. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Mathematics, 1981.

[12]

M. Hieber and J. Prüss, $L_q$-Theory for the bidomain operator, Submitted.

[13]

M. Hieber and J. Prüss, On the bidomain problem with FitzHugh-Nagumo transport, Arch. Math., 111 (2018), 313–327. doi: 10.1007/s00013-018-1188-7.

[14]

J. Keener and J. Sneyd, Mathematical Physiology, Interdisciplinary Applied Mathematics Springer, New York, 1998.

[15]

O. Misiats, O. Stanzhytskyi and N. K. Yip, Existence and uniqueness of invariant measures for stochastic reaction-diffusion equations in unbounded domains, Journal of Theoretical Probability, 29 (2016), 996–1026. doi: 10.1007/s10959-015-0606-z.

[16]

O. Misiats, O. Stanzhytskyi and N. K. Yip, Asymptotic behavior and homogenization of invariant measures, Stoch. Dyn., 19 (2019), 1950015, 27 pp. doi: 10.1142/S0219493719500151.

[17]

O. Misiats, O. Stanzhytskyi and N. K. Yip, Invariant measures for reaction-diffusion equations with weakly dissipative nonlinearities, Stochastics: An International Journal of Probability and Stochastic Processes, 2019. doi: 10.1080/17442508.2019.1691212.

[18]

Y. Mori and H. Matano, Stability of front solutions of the bidomain equation, Comm. Pure Appl. Math., 69 (2016), 2364-2426.  doi: 10.1002/cpa.21634.

[19]

C. Prévôt and M. Röckner, A Concise Course on Stochastic Partial Differential Equations, Lecture Notes in Mathematics, 2007.

[20]

J. Rogers and A. McCulloch, A collacation Galerkin finite element model of cardiac action potential propagation, IEEE Trans. Biomed. Eng., 41 (1994), 743–757.

[21]

H. Tanabe, Equations of Evolution, Pitman, 1979.

[22]

M. Veneroni, Reaction-diffusion systems for the macroscopic bidomain model of the cardiac electric field, Nonlinear Anal. Real World Appl, 10 (2009), 849-868.  doi: 10.1016/j.nonrwa.2007.11.008.

show all references

References:
[1]

R. R. Aliev and A. V. Panfilov, A simple two-variable model for cardiac excitation, Fractals, 7 (1996), 293-301.  doi: 10.1016/0960-0779(95)00089-5.

[2]

Y. BourgaultY. Coudière and C. Pierre, Existence and uniqueness of the solution for the bidomain model used in cardiac electrophysiology, Nonlinear Anal. Real World Appl., 10 (2009), 458-482.  doi: 10.1016/j.nonrwa.2007.10.007.

[3]

P.-L. Chow, Stochastic Partial Differential Equations, Chapman & Hall/CRC, Boca Raton, FL, 2007.

[4]

P. Colli-FranzoneL. Guerri and S. Tentoni, Mathematical modeling of the excitation process in myocardium tissues: Influence of fiber rotation on wavefront progagation and potential field, Math. Biosci., 110 (1990), 155-235. 

[5]

P. Colli Franzone, L. F. Pavarino and S. Scacchi, Mathematical Cardiac Electrophysiology, Springer, 2014. doi: 10.1007/978-3-319-04801-7.

[6]

P. Colli Franzone and G. Savaré, Degenerate evolution systems modeling the cardiac electric field at micro- and macroscopic level, Evolution Equations, Semigroups and Functional Analysis. Progr. Nonlinear Differential Equations Appl., Birkhäuser, Basel, 50 (2002), 49–78.

[7]

G. Da PratoS. Kwapień and J. Zabczyk, Regularity of solutions of linear stochastic equations in Hilbert spaces, Stochastics, 23 (1987), 1-23.  doi: 10.1080/17442508708833480.

[8] G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge Univerity Press, 1992.  doi: 10.1017/CBO9780511666223.
[9] G. Da Prato and J. Zabczyk, Ergodicity for Infinite Dimensional Systems, Cambridge Univerity Press, 1996.  doi: 10.1017/CBO9780511662829.
[10]

Y. Giga and N. Kajiwara, On a resolvent estimate for bidomain operators and its applications, J. Math. Anal. Appl., 459 (2018), 528-555.  doi: 10.1016/j.jmaa.2017.10.023.

[11]

D. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Mathematics, 1981.

[12]

M. Hieber and J. Prüss, $L_q$-Theory for the bidomain operator, Submitted.

[13]

M. Hieber and J. Prüss, On the bidomain problem with FitzHugh-Nagumo transport, Arch. Math., 111 (2018), 313–327. doi: 10.1007/s00013-018-1188-7.

[14]

J. Keener and J. Sneyd, Mathematical Physiology, Interdisciplinary Applied Mathematics Springer, New York, 1998.

[15]

O. Misiats, O. Stanzhytskyi and N. K. Yip, Existence and uniqueness of invariant measures for stochastic reaction-diffusion equations in unbounded domains, Journal of Theoretical Probability, 29 (2016), 996–1026. doi: 10.1007/s10959-015-0606-z.

[16]

O. Misiats, O. Stanzhytskyi and N. K. Yip, Asymptotic behavior and homogenization of invariant measures, Stoch. Dyn., 19 (2019), 1950015, 27 pp. doi: 10.1142/S0219493719500151.

[17]

O. Misiats, O. Stanzhytskyi and N. K. Yip, Invariant measures for reaction-diffusion equations with weakly dissipative nonlinearities, Stochastics: An International Journal of Probability and Stochastic Processes, 2019. doi: 10.1080/17442508.2019.1691212.

[18]

Y. Mori and H. Matano, Stability of front solutions of the bidomain equation, Comm. Pure Appl. Math., 69 (2016), 2364-2426.  doi: 10.1002/cpa.21634.

[19]

C. Prévôt and M. Röckner, A Concise Course on Stochastic Partial Differential Equations, Lecture Notes in Mathematics, 2007.

[20]

J. Rogers and A. McCulloch, A collacation Galerkin finite element model of cardiac action potential propagation, IEEE Trans. Biomed. Eng., 41 (1994), 743–757.

[21]

H. Tanabe, Equations of Evolution, Pitman, 1979.

[22]

M. Veneroni, Reaction-diffusion systems for the macroscopic bidomain model of the cardiac electric field, Nonlinear Anal. Real World Appl, 10 (2009), 849-868.  doi: 10.1016/j.nonrwa.2007.11.008.

[1]

Jonathan C. Mattingly, Etienne Pardoux. Invariant measure selection by noise. An example. Discrete and Continuous Dynamical Systems, 2014, 34 (10) : 4223-4257. doi: 10.3934/dcds.2014.34.4223

[2]

Yan Wang, Guanggan Chen. Invariant measure of stochastic fractional Burgers equation with degenerate noise on a bounded interval. Communications on Pure and Applied Analysis, 2019, 18 (6) : 3121-3135. doi: 10.3934/cpaa.2019140

[3]

Angelo Favini, Georgy A. Sviridyuk, Alyona A. Zamyshlyaeva. One Class of Sobolev Type Equations of Higher Order with Additive "White Noise". Communications on Pure and Applied Analysis, 2016, 15 (1) : 185-196. doi: 10.3934/cpaa.2016.15.185

[4]

Guanggan Chen, Qin Li, Yunyun Wei. Approximate dynamics of a class of stochastic wave equations with white noise. Discrete and Continuous Dynamical Systems - B, 2022, 27 (1) : 73-101. doi: 10.3934/dcdsb.2021033

[5]

Xinfu Chen, Carey Caginalp, Jianghao Hao, Yajing Zhang. Effects of white noise in multistable dynamics. Discrete and Continuous Dynamical Systems - B, 2013, 18 (7) : 1805-1825. doi: 10.3934/dcdsb.2013.18.1805

[6]

Leonid Shaikhet. Stability of delay differential equations with fading stochastic perturbations of the type of white noise and poisson's jumps. Discrete and Continuous Dynamical Systems - B, 2020, 25 (9) : 3651-3657. doi: 10.3934/dcdsb.2020077

[7]

Yanzhao Cao, Li Yin. Spectral Galerkin method for stochastic wave equations driven by space-time white noise. Communications on Pure and Applied Analysis, 2007, 6 (3) : 607-617. doi: 10.3934/cpaa.2007.6.607

[8]

Hoang The Tuan. On the asymptotic behavior of solutions to time-fractional elliptic equations driven by a multiplicative white noise. Discrete and Continuous Dynamical Systems - B, 2021, 26 (3) : 1749-1762. doi: 10.3934/dcdsb.2020318

[9]

Ying Hu, Shanjian Tang. Nonlinear backward stochastic evolutionary equations driven by a space-time white noise. Mathematical Control and Related Fields, 2018, 8 (3&4) : 739-751. doi: 10.3934/mcrf.2018032

[10]

Tianlong Shen, Jianhua Huang, Caibin Zeng. Time fractional and space nonlocal stochastic boussinesq equations driven by gaussian white noise. Discrete and Continuous Dynamical Systems - B, 2018, 23 (4) : 1523-1533. doi: 10.3934/dcdsb.2018056

[11]

Serge Dumont, Olivier Goubet, Youcef Mammeri. Decay of solutions to one dimensional nonlinear Schrödinger equations with white noise dispersion. Discrete and Continuous Dynamical Systems - S, 2021, 14 (8) : 2877-2891. doi: 10.3934/dcdss.2020456

[12]

Tran Ngoc Thach, Devendra Kumar, Nguyen Hoang Luc, Nguyen Huy Tuan. Existence and regularity results for stochastic fractional pseudo-parabolic equations driven by white noise. Discrete and Continuous Dynamical Systems - S, 2022, 15 (2) : 481-499. doi: 10.3934/dcdss.2021118

[13]

Xiang Lv. Existence of unstable stationary solutions for nonlinear stochastic differential equations with additive white noise. Discrete and Continuous Dynamical Systems - B, 2022, 27 (4) : 2313-2323. doi: 10.3934/dcdsb.2021133

[14]

Jun Shen, Kening Lu, Bixiang Wang. Invariant manifolds and foliations for random differential equations driven by colored noise. Discrete and Continuous Dynamical Systems, 2020, 40 (11) : 6201-6246. doi: 10.3934/dcds.2020276

[15]

Andriy Stanzhytsky, Oleksandr Misiats, Oleksandr Stanzhytskyi. Invariant measure for neutral stochastic functional differential equations with non-Lipschitz coefficients. Evolution Equations and Control Theory, 2022  doi: 10.3934/eect.2022005

[16]

Yan Wang, Lei Wang, Yanxiang Zhao, Aimin Song, Yanping Ma. A stochastic model for microbial fermentation process under Gaussian white noise environment. Numerical Algebra, Control and Optimization, 2015, 5 (4) : 381-392. doi: 10.3934/naco.2015.5.381

[17]

Boris P. Belinskiy, Peter Caithamer. Stochastic stability of some mechanical systems with a multiplicative white noise. Conference Publications, 2003, 2003 (Special) : 91-99. doi: 10.3934/proc.2003.2003.91

[18]

Shang Wu, Pengfei Xu, Jianhua Huang, Wei Yan. Ergodicity of stochastic damped Ostrovsky equation driven by white noise. Discrete and Continuous Dynamical Systems - B, 2021, 26 (3) : 1615-1626. doi: 10.3934/dcdsb.2020175

[19]

Yuguo Lin, Daqing Jiang. Long-time behaviour of a perturbed SIR model by white noise. Discrete and Continuous Dynamical Systems - B, 2013, 18 (7) : 1873-1887. doi: 10.3934/dcdsb.2013.18.1873

[20]

Luis J. Roman, Marcus Sarkis. Stochastic Galerkin method for elliptic spdes: A white noise approach. Discrete and Continuous Dynamical Systems - B, 2006, 6 (4) : 941-955. doi: 10.3934/dcdsb.2006.6.941

2021 Impact Factor: 1.588

Metrics

  • PDF downloads (331)
  • HTML views (109)
  • Cited by (0)

[Back to Top]